Actifed-P Cold-Tab GSK Consumer Healthcare Paracetamol 300mg Triprolidine 1.5mg Pseudoephedrine (HCl) 36mg

Actifed-P Cold Tab

Regular price
Rs.680.00
Sale price
Rs.680.00
Unit price
per 
Tax included. Shipping calculated at checkout.

Product Description

Product Name: Actifed-P Cold Tab 400's

Product Form: Tablets

Pack Size: 400's

Manufactured  By: GSK Consumer Healthcare

Generic Category: Cold Prepration Without Anti-Infectives

Ingredients: Paracetamol 300mg, Triprolidine 1.5mg, Pseudoephedrine (HCl) 36mg                

Liquid error: include usage is not allowed in this context